Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Popping in the ear after head being hit. Have epistaxis. Treatment?

I have a rumbling/popping in my right ear. it started when i bangedthe left side if my head. the noise isn't provoked by anything but rumbles more after loud noises. i have had some left sided epistaxis (related to a recent cold, stops after approx 5 mins) but causes pain to right ear. also painful when i move jaw from side to side.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
your medicines taken fo cold caused acute sinusitis and pnd blocking the eistachan tube blockage to cause pain in ears
to clesr all take metrogyl 200 mg for 5 days
take allegra 120 mg bd
syp tossex 1/2 tsf night
gelusil 1 ysf bd
apply neosporin h eye ointment in nose bd
nasivion nasal drops at night each nose to clear eustachian tubesfrom behind
nothing in ears
can diclo sos for pain
metrogyl for 5 days others for 2 wk to clear all symptomps
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor